Auslander-Reiten triangles in derived categories.
Forum mathematicum, Tome 8 (1996) no. 3, pp. 509-534
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite dimensional algebras, categories of left lattices, categories of complexes, projective lattices, Artin algebras, Auslander-Reiten triangles, homotopy categories, almost split sequences, Frobenius categories
@article{FORUM_1996__8_3_141782,
author = {Klaus W. Roggenkamp},
title = {Auslander-Reiten triangles in derived categories.},
journal = {Forum mathematicum},
pages = {509--534},
year = {1996},
volume = {8},
number = {3},
zbl = {0867.16008},
url = {http://geodesic.mathdoc.fr/item/FORUM_1996__8_3_141782/}
}
Klaus W. Roggenkamp. Auslander-Reiten triangles in derived categories.. Forum mathematicum, Tome 8 (1996) no. 3, pp. 509-534. http://geodesic.mathdoc.fr/item/FORUM_1996__8_3_141782/